# SDR IPXA2016081507062

- Difficulty date: August 3, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: AEA0218502
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT MLG WW INBD DOOR RETRACT CYLINDER UPPER ATTACH FITTING CRACKED.  REPAIRED THE ATTACH FITTING IAW SRM 53-40-12 REPAIR 3 FIG. 201. (MAJOR)
